# SDR GTIA040591

- Difficulty date: June 8, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA32
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE PYLON AFT VIBRATION ISOLATOR CONCEAL SURFACE PITTED.  REMOVED AFT VIBRATION ISOLATOR.  INSTALLED SERVICEABLE AFT ISOLATOR.  (M)
